# SDR 96ZZZX5832

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Luminare
- Part number: BC10047005
- Condition: Burn Damage
- Location: Cabin Light
- Component: Bruce, BR99002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD REPORTED AN ELECTRICAL ODOR IN THE CABIN NEAR ROW 6.  THE MECHANIC INSPECTED THE CABIN TO PINPOINT THE ORIGIN OF THE SMELL.  HE FOUND A BURNT SPOT ON THE OVERHEAD PANEL ABOVE SEAT 5A.  AFTER REMOVING THE PANEL, HE DISCOVERED A BURNT SOCKET ON THE LUMINARIES.  THIS LUMINARY HAD SERVICE LETTER SL-BC5-0618-901-33-01 INSTALLED ON 8-31-96.  THERE HAS BEEN NO MAINTENANCE PERFORMED IN THAT LOCATION SINCE THE INSTALLATION OF THE SERVICE LETTER.  IN LATER DISCUSSION WITH THE MECHANIC ON THE CONDITION OF THE LAMP AND SOCKET WHEN DISCOVERED.  IT WAS MENTIONED THE LAMP END WAS NOT DAMAGED OR DISCOLORED.
